Journal of Symbolic Logic 37 (2):268-280 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272972
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 57,138
Through your library

References found in this work BETA

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
The Degrees of Bi-Immune Sets.Carl G. Jockusch - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):135-140.
The Degrees of Bi‐Immune Sets.Carl G. Jockusch - 1969 - Mathematical Logic Quarterly 15 (7‐12):135-140.
Arithmetical Sets and Retracing Functions.C. E. M. Yates - 1967 - Mathematical Logic Quarterly 13 (13-14):193-204.

Add more references

Citations of this work BETA

On the Strength of Ramsey's Theorem.David Seetapun & Theodore A. Slaman - 1995 - Notre Dame Journal of Formal Logic 36 (4):570-582.
Open Questions in Reverse Mathematics.Antonio Montalbán - 2011 - Bulletin of Symbolic Logic 17 (3):431-454.
The Polarized Ramsey’s Theorem.Damir D. Dzhafarov & Jeffry L. Hirst - 2009 - Archive for Mathematical Logic 48 (2):141-157.
Forcing in Proof Theory.Jeremy Avigad - 2004 - Bulletin of Symbolic Logic 10 (3):305-333.
Partition Theorems and Computability Theory.Joseph R. Mileti - 2005 - Bulletin of Symbolic Logic 11 (3):411-427.

View all 28 citations / Add more citations

Similar books and articles

A Recursion Theoretic Analysis of the Clopen Ramsey Theorem.Peter Clote - 1984 - Journal of Symbolic Logic 49 (2):376-400.
On the Ramsey Property for Sets of Reals.Ilias G. Kastanas - 1983 - Journal of Symbolic Logic 48 (4):1035-1045.
Ramsey’s Representation Theorem.Richard Bradley - 2004 - Dialectica 58 (4):483–497.
Weak Cardinality Theorems.Till Tantau - 2005 - Journal of Symbolic Logic 70 (3):861 - 878.
On the Recursion Theorem in Iterative Operative Spaces.J. Zashev - 2001 - Journal of Symbolic Logic 66 (4):1727-1748.

Analytics

Added to PP index
2009-01-28

Total views
30 ( #345,507 of 2,411,720 )

Recent downloads (6 months)
1 ( #539,061 of 2,411,720 )

How can I increase my downloads?

Downloads

My notes